# SDR USAA2009050191060

- Difficulty date: April 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON STOP FITTING (4 EA) OF LEFT AFT ENTRY DOOR FORWARD EDGE.  REPLACED STOP FITTING (4 EA) OF LEFT AFT ENTRY DOOR FORWARD EDGE IAW B737 OHM 52-16-03.
